A note on zeros of bounded holomorphic functions in weakly pseudoconvex domains in $\mathbb{C}^2$
Bull. Korean Math. Soc. 2017 Vol. 54, No. 3, 993-1002
Published online January 9, 2017
Printed May 31, 2017
Ly Kim Ha
Vietnam National University
Abstract : Let $\Omega$ be a bounded, uniformly totally pseudoconvex domain in $\mathbb{C}^2$ with the smooth boundary $b\Omega$. Assuming that $\Omega$ satisfies the negative $\bar\partial$ property. Let $M$ be a positive, finite area divisor of $\Omega$. In this paper, we will prove that: if $\Omega$ admits a maximal type $F$ and the $\rm \check{C}$eck cohomology class of the second order vanishes in $\Omega$, there is a bounded holomorphic function in $\Omega$ such that its zero set is $M$. The proof is based on the method given by Shaw \cite{Sha89}.
Keywords : pseudoconvex domains, Poincar\'e-Lelong equation, zero set, finite area, $\bar{\partial}_b$-operator, Henkin solution
MSC numbers : 32W05, 32W10, 32W50, 32A26, 32A35, 32A60, 32F18, 32T25, 32U40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd